Alert archive / Maine / Wind Advisories in 2007
Wind Advisory 3, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Mar 28, 2007, 10:30 PM EDT for 6 counties in Maine. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2007, 10:30 PM EDT (02:30 UTC)
- Expired
- Mar 29, 2007, 6:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 2.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 290230 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1030 PM EDT WED MAR 28 2007 ...VERY WINDY CONDITIONS WILL CONTINUE OVERNIGHT... .HIGH PRESSURE WILL BUILD TOWARD THE AREA WHILE LOW PRESSURE INTENSIFIES ACROSS THE CANADIAN MARITIMES. THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE ADVISORY AREA OVERNIGHT. MEZ001>006-010-011-031-032-290800- /O.NEW.KCAR.WI.Y.0003.070329T0230Z-070329T0800Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1030 PM EDT WED MAR 28 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE OVERNIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ DKW/NORCROSS
5 follow-up statements
000 WWUS71 KCAR 290750 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 350 AM EDT THU MAR 29 2007 ...WINDY CONDITIONS WILL CONTINUE TODAY... .HIGH PRESSURE WILL BUILD TOWARD THE AREA WHILE LOW PRESSURE INTENSIFIES ACROSS THE CANADIAN MARITIMES. THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL RESULT IN WINDY CONDITIONS ACROSS THE ADVISORY AREA TODAY. MEZ015>017-291600- /O.EXB.KCAR.WI.Y.0003.000000T0000Z-070329T2200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 350 AM EDT THU MAR 29 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. EXPECT NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH TODAY. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ001>006-010-011-031-032-291600- /O.EXT.KCAR.WI.Y.0003.000000T0000Z-070329T2200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 350 AM EDT THU MAR 29 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE TODAY. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ FOSTER
000 WWUS71 KCAR 290758 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 358 AM EDT THU MAR 29 2007 ...WINDY CONDITIONS WILL CONTINUE TODAY... .HIGH PRESSURE WILL BUILD TOWARD THE AREA WHILE LOW PRESSURE INTENSIFIES ACROSS THE CANADIAN MARITIMES. THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL RESULT IN WINDY CONDITIONS ACROSS THE ADVISORY AREA TODAY. MEZ029-030-291600- /O.EXA.KCAR.WI.Y.0003.000000T0000Z-070329T2200Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 358 AM EDT THU MAR 29 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. EXPECT NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH TODAY. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ001>006-010-011-015>017-031-032-291600- /O.CON.KCAR.WI.Y.0003.000000T0000Z-070329T2200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 358 AM EDT THU MAR 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE TODAY. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ FOSTER
000 WWUS71 KCAR 291439 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1039 AM EDT THU MAR 29 2007 ...WINDY CONDITIONS WILL CONTINUE TODAY... .HIGH PRESSURE WILL BUILD TOWARD THE AREA WHILE LOW PRESSURE INTENSIFIES ACROSS THE CANADIAN MARITIMES. THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL RESULT IN WINDY CONDITIONS ACROSS THE ADVISORY AREA TODAY. MEZ001>006-010-011-015>017-029>032-292200- /O.CON.KCAR.WI.Y.0003.000000T0000Z-070329T2200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1039 AM EDT THU MAR 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE TODAY...ESPECIALLY ACROSS THE HIGHER TERRAIN. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES...AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ DUDA
000 WWUS71 KCAR 291915 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 315 PM EDT THU MAR 29 2007 ...WINDY CONDITIONS WILL CONTINUE EARLY THIS EVENING... .THE STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO OUR WEST AND LOW PRESSURE ACROSS THE CANADIAN MARITIMES WILL RESULT IN CONTINUED WINDY CONDITIONS THROUGH EARLY EVENING. AS THE GRADIENT BEGINS TO WEAKEN THIS EVENING WINDS WILL GRADUALLY DIMINISH TONIGHT. MEZ001>006-010-011-015>017-029>032-292200- /O.CON.KCAR.WI.Y.0003.000000T0000Z-070329T2200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 315 PM EDT THU MAR 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY THIS EVENING...ESPECIALLY ACROSS THE HIGHER TERRAIN. WINDS WILL GRADUALLY DIMINISH TO 10 TO 20 MPH LATER TONIGHT. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ DUDA
000 WWUS71 KCAR 292148 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 548 PM EDT THU MAR 29 2007 MEZ001>006-010-011-015>017-029>032-292300- /O.EXP.KCAR.WI.Y.0003.000000T0000Z-070329T2200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 548 PM EDT THU MAR 29 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS AFTERNOON... WINDS HAVE NOW FALLEN BELOW ADVISORY LEVELS AND WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE REST OF THE NIGHT. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. EVEN THOUGH THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE...WINDS WILL REMAIN GUSTY THIS EVENING. SUSTAINED NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS OF 35 TO 40 MPH...WILL OCCUR EARLY THIS EVENING. WINDS WILL THEN DIMINISH TO 10 TO 20 MPH LATER THIS EVENING AND OVERNIGHT. $$ NORCROSS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Mar 28, 6:06 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Mar 28, 6:06 PM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
606 PM EDT WED MAR 28 2007
.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY BUILD TOWARD THE REGION THROUGH
THURSDAY. THIS WILL KEEP A GUSTY NORTHWEST WIND ACROSS THE REGION
THROUGH MOST OF THURSDAY. A WEAK COLD FRONT WILL APPROACH FROM THE
NORTHWEST THURSDAY NIGHT AND CROSS THE REGION ON FRIDAY. HIGH
PRESSURE WILL BUILD ACROSS FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
HIGH PRESSURE CENTERED NEAR JAMES BAY WILL SLOWLY BUILD SOUTH AND
EAST THROUGH THURSDAY. THE STRONG GRADIENT BETWEEN THIS HIGH AND
THE LOW PRESSURE SYSTEM EAST OF THE CANADIAN MARITIMES WILL RESULT
IN A CONTINUED GUSTY NORTHWEST WIND ACROSS THE REGION INTO THURSDAY.
WILL HAVE A WIND ADVISORY IN EFFECT FOR ALL ZONES...EXCEPT THE
DOWNEAST COAST...THROUGH 8 PM THIS EVENING. ALTHOUGH WINDS WILL CONTINUE
RATHER GUSTY THROUGH THE OVERNIGHT HOURS THINKING THAT WITH LOSS
OF HEATING WINDS WILL FALL BELOW ADVISORY CRITERIA. OTHERWISE
EXPECT P/CLOUDY ACROSS THE NORTH AND M/CLEAR DOWNEAST THROUGH THE
OVERNIGHT. USED NAM12 WITH MATCH GUIDANCE FOR MINS OVERNIGHT. FOR
THURSDAY EXPECT A CONTINUATION OF RATHER GUSTY NORTHWEST WINDS.
WENT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH BUT AGAIN COULDNT RULE
OUT MARGINAL ADV CRITERIA ACROSS NORTHERN AREAS.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
AN EXTENSION OF THE LARGE AREA OF HIGH PRESSURE MOVING ACROSS THE
MID ATLANTIC STATES WILL NOSE INTO NRN NEW ENGLAND THURSDAY NIGHT.
THIS HIGH WILL ALLOW FOR CLEAR SKIES AND DIMINISHING WINDS THEN.
MEANWHILE A NWLY FLOW ALOFT WILL ALLOW A SECONDARY CDFNT AND VORT
TROF TO PIVOT ACROSS OUR FORECAST AREA (FA) FRIDAY. MODELS ARE
FAIRLY SIMILIAR IN BRINGING A BAND OF PRE-FRONTAL CLOUDS QUICKLY
THROUGH THE REGION AHEAD OF THE AFOREMENTIONED FEATURES. POST
FRONTAL 1000-850MB RH (AS NOTED ON BUFKIT DATA) SHOULD THEN YIELD
AFTERNOON CLOUDS IN THE NORTH...IN A COLD ADVECTION PATTERN. LARGE
HEIGHT FALLS ALOFT ARE EXPECTED FRIDAY...IN CONCERT WITH LOW LEVEL
WARMING... AS A RESULT THE ATMOSPHERE IS EXPECTED TO OVERTURN WITH
WINDS ONCE AGAIN ON THE INCREASE.
WE HAVE SPLIT THE DIFFERENCE ON TEMPS FRIDAY...BETWEEN THE WARMER
MOS NGM DATA AND COOLER ETA MOS...WHICH PUTS US IN LINE WITH GFS
MOS GUIDE.
OTHERWISE...A LARGE SFC HIGH WILL THEN SETTLE ACROSS NRN NEW
ENGLAND FOR FRIDAY NIGHT THROUGH SATURDAY WITH QUIET WX CONDS ON
TAP.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE HIGH PRESSURE IN PLACE EARLIER IN THE WEEKEND WILL BEGIN TO
MOVE TO THE EAST SUNDAY NIGHT. CLOUDS WILL INCREASE EARLY MONDAY WITH
THE APPROACH OF A COLD FRONT. PRECIP TYPES MAY RANGE FROM RAIN
DOWNEAST TO MOSTLY SNOW IN THE NORTHERN AREAS OF THE STATE. WILL
KEEP AN EYE ON THIS FOR MORE SPECIFICS AS TIME PROGRESSES.
CONDITIONS WILL IMPROVE BRIEFLY TUESDAY BEFORE ANOTHER CHANCE OF
PRECIP ENTERS THE REGION ON WEDNESDAY.
&&
.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITION EXPECTED ALL TERMINALS THROUGH THURSDAY WITH
CONTINUED GUSTY NORTHWEST WINDS. MAINLY VFR CONDITIONS EXPECTED
THROUGH MONDAY.
&&
.MARINE...
NEAR TERM: WINDS CURRENTLY STRONG SCA ATTM AND WILL INCREASE TO GALE
FORCE THIS EVENING THEREFORE WILL CONTINUE THE GALE OVERNIGHT.
WINDS SHOULD BEGIN TO SUBSIDE MAINLY TO SCA CONDITIONS EARLY
THURSDAY AND CONTINUE.
SHORT TERM:
WINDS AND SEAS TO REMAIN ELEVATED THURSDAY NIGHT INTO SATURDAY...
AS A SECONDARY CDFNT CROSSES THE WATERS FRIDAY. RIDGE OF HIGH PRES
WILL FINALLY EDGE TWD THE WATERS SATURDAY NIGHT...ALLOWING WINDS
AND SEAS TO GRDLY DMNSH THEN.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006-010-
011-015>017-031-032.
MARINE...GALE WARNING UNTIL 6 AM EDT THURSDAY FOR ANZ050.
&&
NEAR TERM...DUDA/NORCROSS
SHORT TERM...STUREY
LONG TERM...ALLEGRETTO
AVIATION...DUDA
MARINE...DUDA/STUREYHazardous weather outlook, Mar 28, 9:31 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 931 PM EDT WED MAR 28 2007 MEZ001>006-010-011-015>017-029>032-291015- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 931 PM EDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050-291015- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- 931 PM EDT WED MAR 28 2007 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
In the hours before
Special weather statement, Mar 28, 10:08 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1008 PM EDT WED MAR 28 2007 MEZ001>006-010-011-031-032-290600- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1008 PM EDT WED MAR 28 2007 ...GUSTY WINDS WILL CONTINUE OVERNIGHT... SUSTAINED NORTHWEST WINDS AROUND 20 TO 30 MPH WILL CONTINUE OVERNIGHT WITH GUSTS UP TO 40 MPH. LOCALIZED GUSTS UP TO 50 MPH ARE POSSIBLE OVER HIGHER TERRAIN INTO THE EARLY MORNING HOURS. WINDS WILL GRADUALLY DIMINISH OVERNIGHT. DKW
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:00 AM EDT | Red Flag Warning | CAR | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.